# SDR AALA202203153251

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737*
- Aircraft serial: 44447
- Aircraft time: 6,413 hours, 2,507 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 17254H6115
- Condition: Arced
- Location: Zone 200 - Fuse
- Part time: 3,111 hours, 1,225 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT, RIGHT FORWARD WINDOW HEAT ARCING IN TOP RIGHT CORNER. REPLACED WINDOW PER JOB CARD 09C21056004.
